# SDR TSAA9733315

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AL
- Make and model: Boeing 737-2S2C
- Aircraft serial: 21927
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1000679
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND AFT ENTRY DOOR EXIT LIGHT INOPERABLE.  REPLACED LIGHT ASSY.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  TAT:  43,933:48 HOURS.  TAC:  56,701.  (X)
